# SDR CVGA20200706001

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N180LD
- Make and model: Gulstm 200
- Aircraft serial: 164
- Aircraft time: 3,648 hours, 1,942 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Tolerance
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F, B
- Precautionary procedure: B, A

## Discrepancy

WHILE AT ALTITUDE (41,000FT) ELEVATOR (E) AMBER, THEN RED ILLUMINATED ON PFD, FOLLOWED BY AN OSCILLATING PITCH UP (APPX 3-5 DEGREES) AUTOPILOT WAS ENGAGED DURING THIS EVENT AND WAS DISCONNECTED.  AN ELECTRIC SMOKE ODOR WAS THEN DETECTED BY BOTH CREW MEMBERS AS WELL AS PAX.  APPROX 1 MINUTE LATER A SEVERE ELEVATOR VIBRATION WAS FELT FOR APPROXIMATELY 3-5 SECONDS.  TROUBLESHOOTING FOUND ELEVATOR SERVO CABLE TENSIONS AND SLIP CLUTCH SETTING TO BE TOO LOW.
